A note on estimates for the growth order of sequences of multiple rectangular Fourier sums

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)4-8
Число страниц5
ЖурналProceedings of the Steklov Institute of Mathematics
Том277
Номер выпускаSUPPL. 1
DOI
СостояниеОпубликовано - июл 2012

Отпечаток

Order of Growth
Trigonometric Series
Partial Sums
Fourier series
Estimate
Class
Form

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{6d16877ecd2946deb7b574257b82dbff,
    title = "A note on estimates for the growth order of sequences of multiple rectangular Fourier sums",
    keywords = "growth order estimates, multiple trigonometric Fourier series",
    author = "Antonov, {N. Yu}",
    year = "2012",
    month = "7",
    doi = "10.1134/S0081543812050021",
    language = "English",
    volume = "277",
    pages = "4--8",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "SUPPL. 1",

    }

    A note on estimates for the growth order of sequences of multiple rectangular Fourier sums. / Antonov, N. Yu.

    В: Proceedings of the Steklov Institute of Mathematics, Том 277, № SUPPL. 1, 07.2012, стр. 4-8.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - A note on estimates for the growth order of sequences of multiple rectangular Fourier sums

    AU - Antonov, N. Yu

    PY - 2012/7

    Y1 - 2012/7

    KW - growth order estimates

    KW - multiple trigonometric Fourier series

    UR - http://www.scopus.com/inward/record.url?scp=84863600150&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000305909000002

    UR - https://elibrary.ru/item.asp?id=20475720

    U2 - 10.1134/S0081543812050021

    DO - 10.1134/S0081543812050021

    M3 - Article

    VL - 277

    SP - 4

    EP - 8

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    IS - SUPPL. 1

    ER -